A simplified semantics for modal logic

Notre Dame Journal of Formal Logic 14 (2):151-174 (1973)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1305/ndjfl/1093890890
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Greg Restall & Tony Roy (2009). On Permutation in Simplified Semantics. Journal of Philosophical Logic 38 (3):333 - 341.
Norihiro Kamide (2002). Kripke Semantics for Modal Substructural Logics. Journal of Logic, Language and Information 11 (4):453-470.
Edwin D. Mares (1995). A Star-Free Semantics for R. Journal of Symbolic Logic 60 (2):579 - 590.
Andrew Bacon (2014). Representing Counterparts. Australasian Journal of Logic 11 (2):90-113.
Maarten De Rijke (1992). The Modal Logic of Inequality. Journal of Symbolic Logic 57 (2):566 - 584.

Monthly downloads

Added to index


Total downloads

6 ( #336,406 of 1,726,249 )

Recent downloads (6 months)

1 ( #369,877 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.